MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 05/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that on (b)(6) 2016 a labrum-fixation with fibertak 1.5 tigerwire was performed with patient.Since this surgery she suffers from invalidating pain, especially in the area of the suprascapular nerve and the brachial plexus.Update 22-feb-2019: the patient was operated for a simple slap (superior labrum from anterior to posterior) lesion with biceps tenodesis (1x corkscrew) and refixation of the post labrum with 2 fibertak`s.Post-op the patient showed classic residual symptoms like a capsulitis.Even though the patient showed signs of capsulitis, the surgeon does not think that it is caused by the arthrex device.According to the surgeon the patient is hyperreactive and extremely skeptical.In the meantime, she has been re-operated twice by different hospitals/surgeons.According to the patient after each surgery it gets worse.Update 11-mar-2019: the following items were involved in the surgery on (b)(6) 2016: two pieces ar-1928sf-2-1, lot number: 759948 and 759948.Three pieces of ar-3600 lot numbers: 1552643 ; 1552643 ; 300375.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8464084
Report Number1220246-2019-00990
Device Sequence Number11097998
Product Code HWC
UDI-Device Identifier00888867023710
UDI-Public00888867023710
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SF-2-1
Device Lot Number759948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date03/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;